Differential subordination for meromorphic multivalent quasi-convex functions

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We introduce new classes of meromorphic multivalent quasi-convex functions theorems for such classes in punctured unit disk with applications in fractional calculus.

Original languageEnglish
Pages (from-to)39-45
Number of pages7
JournalActa Mathematica Universitatis Comenianae
Volume79
Issue number1
Publication statusPublished - 2010

Fingerprint

Differential Subordination
Multivalent Functions
Quasiconvex Functions
Meromorphic
Fractional Calculus
Unit Disk
Theorem
Class

Keywords

  • Fractional calculus
  • Meromorphic functions
  • Multivalent functions
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Differential subordination for meromorphic multivalent quasi-convex functions. / Ibrahim, Rabha W.; Darus, Maslina.

In: Acta Mathematica Universitatis Comenianae, Vol. 79, No. 1, 2010, p. 39-45.

Research output: Contribution to journalArticle

@article{166fe1cb013a41bca6f2a0378d5a357d,
title = "Differential subordination for meromorphic multivalent quasi-convex functions",
abstract = "We introduce new classes of meromorphic multivalent quasi-convex functions theorems for such classes in punctured unit disk with applications in fractional calculus.",
keywords = "Fractional calculus, Meromorphic functions, Multivalent functions, Subordination",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2010",
language = "English",
volume = "79",
pages = "39--45",
journal = "Acta Mathematica Universitatis Comenianae",
issn = "0862-9544",
publisher = "Univerzita Komenskeho",
number = "1",

}

TY - JOUR

T1 - Differential subordination for meromorphic multivalent quasi-convex functions

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - We introduce new classes of meromorphic multivalent quasi-convex functions theorems for such classes in punctured unit disk with applications in fractional calculus.

AB - We introduce new classes of meromorphic multivalent quasi-convex functions theorems for such classes in punctured unit disk with applications in fractional calculus.

KW - Fractional calculus

KW - Meromorphic functions

KW - Multivalent functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=76849104832&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76849104832&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:76849104832

VL - 79

SP - 39

EP - 45

JO - Acta Mathematica Universitatis Comenianae

JF - Acta Mathematica Universitatis Comenianae

SN - 0862-9544

IS - 1

ER -